# SDR CA031107011

- Difficulty date: November 2, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF343B1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: N6521123
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER T/O, CREW NOTICED ENG NOISES WERE ROUGH.  AUDIO CK AT AFT BLKHD IND RT ENG.  NO ABNORMAL IND, AT 15,000 FT DURING PRESS CHECKS, HYD 2LO PRESS AMBER MSG POSTED ON AND OFF.  ENG FLOW LINE WAS GREEN/AMBER ON AND OFF, 2800 PSI.  QTY WAS NML, TEMP OF 47 DEG C, HYD NR 1 TEMP WAS AT 11 DEGREES C.  THRUST WAS REDUCED TO IDLE ON RT ENG, HYD PRESS DROPPING TO 2600 PSI,  TEMP INCREASING. CREW PERFORMED ENG SHUT DOWN, QTY DROPPED TO ZERO, ROUGH ENG NOISE DISAPPEARED.  A/C LANDED W/O INCIDENT.  HYD FLUID WAS LEAKING FROM BELLY NEAR AFT EQUIP BAY.  FOUND PRES LINE FROM ENG DRIVEN PUMP WITH CRACK INSIDE ELBOW WHICH CAUSED IND AND DEPLETED SYS OF FLUID.  INDICATES PUMP IS AT FAULT AND CAUSED VIB CRACKING LINE.
